Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of normal families of holomorphic functions


Author: Theodore J. Barth
Journal: Proc. Amer. Math. Soc. 16 (1965), 1236-1238
MSC: Primary 32.49; Secondary 32.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0193267-8
MathSciNet review: 0193267
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.49, 32.25

Retrieve articles in all journals with MSC: 32.49, 32.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0193267-8
Article copyright: © Copyright 1965 American Mathematical Society